# SDR SWAA2020012240681

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100011
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, TOP OF FLOOR STRUCTURE HAD A FASTENER HOLE CORRODED BS. 986, RBL 43.   REPAIRED T-CAP IAW SRM.
